# SDR SIMA2856

- Difficulty date: October 11, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N706RG
- Make and model: Emb EMB-145LR
- Aircraft serial: 145194
- Aircraft time: 1,975 hours, 1,742 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Part number: 336000575
- Part serial: 3769801
- Condition: Discharged
- Location: Left Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIC - FLT 4942 - CREW REPORTED BOTH E1 AND E1 EXTINGUISHING SYSTEMS INOPERATIVE WITH GLARESHIELD.  MASTER CAUTION LIGHT ILLUMINATED.  MAINTENANCE FOUND NO EVIDENCE OF FIRE OR SMOKE.  LEFT ENGINE FIRE BOTTLE AND NR 1 DATA ACQUISTION UNIT WERE REMOVED AND REPLACED.  OPERATIONAL CHECKS WERE GOOD AND AIRCRAFT RETURNED TO SERVICE.  REF:  OPER CONTROL NR 20001208SH005.  (X)
